# SDR ASAA2021101636319

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,563 hours, 15,279 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE A LOOP FAULT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 26-10 TASK 805 FOUND CONNECTOR DJ2501 LOOSE RETIGHTENED CONNECTOR. RETESTED ENGINE #1 ENGINE #1 TESTS IN BOTH LOOP A AND B NO MAINTENANCE MESSAGES SHOW DURING CONTROL MODULE BITE. ENGINE #1 TEST SWITCH RETURNED TO NORMAL POSITION.
